# SDR YENA2022112201146

- Difficulty date: November 16, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 29,226 hours, 19,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING: CORROSION ON FLOOR STRUCTURE BEAM, BETWEEN FR 12 AND FR 14 AT Y=250 RH; ALL WORK ACCOMPLISHED ON TOMEX NR 00280,  CORROSION ON FLOOR STRUCTURE BEAM, BETWEEN FR 12 AND FR 14 AT Y=250 RH WAS REMOVED, AND EVALUATED, THEREFORE IT IS OUT OF LIMITS. THE FLOOR STRUCTURE BEAM WAS REPLACED FOR ONE NEW PER EMB190 SRM 51-41-01, SRM 51-41-02, SRM 51-43-04, AND SRM 51-43-03. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. (CONSIDERED A MAJOR REPAIR)
